MathSciNet Relay Station
MathSciNet bibliographic data
MR2273668 32A25 (32T25)
Charpentier, Philippe; Dupain, Yves Estimates for the Bergman and Szegö projections for pseudoconvex domains of finite type with locally diagonalizable Levi form. Publ. Mat. 50 (2006), no. 2, 413–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Mon, 21 Aug 2017 21:55:09 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=e34fa16e53691c80462da65f3a84cbc4; path=/; expires=Mon, 09-Jun-2031 21:55:09 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=97 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5a7 Wr6<ũ:YYlIn: [`ueB;}I_GKz&ƒw.iӿr %x{ġs?>z02Z!)|EGfnhB-^qFOa4.:Ft^kzFnxj֛ '>LUb)\CO &K%7"`%HY:)bz(C0vR?F,{"r,Vun|WfNۺ-۟I1K:ŀ'5l"9Dh{K9g!72 ux<-@tΒ\)(B"A,2Rm$:Di nٌ4NGsLLɁGL"wvt9<iSit?az1~HfבSLSه~e'2f~NiJJϨ﹨A[;պ_v~۔Q~&R  ,Vj2g